# SDR AALA202212270733

- Difficulty date: December 21, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC14963777075T6
- Condition: Corroded
- Location: Bs 727i-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR LEFT HAND Z CHANNEL LOCATED FROM BS 727I TO BS 787 AT LBL 20. REPLACED Z CHANNEL PER SRM 51-40-02-0G.
